MAUDE Adverse Event Report: DEPUY MITEK LLC US TACIT QA #2/0ETH V5; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US TACIT QA #2/0ETH V5; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212236
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate that during an unknown procedure after drilling with the accompanying drill bit, when the surgeon used, the thread of the tacit qa #2/0eth v5 was detached from the anchor body.No patient consequence and no surgical delay was reported.No additional information was provided.Additional information received from the affiliate reported the device will not be returning for evaluation.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> according to the information provided, it was reported that after drilling with the accompanying drill bit, when the surgeon used it, the thread of the anchor was detached from the anchor body.The complaint device was received and evaluated.Visual observations confirm that were received the anchor, the thread, the handle and the thread drill.In addition was observed the anchor was separated from the handle, tacit quickanchor.Under magnification, the anchor revealed no structural anomalies.In addition, the thread was still intact and was not frayed or cut.This complaint can be confirmed.The possible root cause can be attributed to the low tension applied in the thread, also can be attributed to user technique error.However, this cannot be conclusive determined.A manufacturing record evaluation was performed for the finished device [3l82056] number, and no non-conformances were identified.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a manufacturing record evaluation was performed for the finished device [3l82056] number, and no non-conformances were identified.

Brand Name
TACIT QA #2/0ETH V5
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9777185
Report Number1221934-2020-00717
Device Sequence Number2204616
Product Code MBI
UDI-Device Identifier10886705002023
UDI-Public10886705002023
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number212236
Device Catalogue Number212236
Device Lot Number3L82056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2020
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer03/24/2020
03/30/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date03/25/2020
03/31/2020
Patient Sequence Number1